Exponential averaging for traveling wave solutions in rapidly varying periodic media

K Matthies, G Schneider, H Uecker

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)408-422
Number of pages15
JournalMathematische Nachrichten
Volume280
Issue number4
DOIs
Publication statusPublished - 2007

Cite this

Exponential averaging for traveling wave solutions in rapidly varying periodic media. / Matthies, K; Schneider, G; Uecker, H.

In: Mathematische Nachrichten, Vol. 280, No. 4, 2007, p. 408-422.

Research output: Contribution to journalArticle

@article{18a926bb8cdb47c6baee924653d07b25,
title = "Exponential averaging for traveling wave solutions in rapidly varying periodic media",
author = "K Matthies and G Schneider and H Uecker",
note = "ID number: ISI:000245008600005",
year = "2007",
doi = "10.1002/mana.200410490",
language = "English",
volume = "280",
pages = "408--422",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "4",

}

TY - JOUR

T1 - Exponential averaging for traveling wave solutions in rapidly varying periodic media

AU - Matthies, K

AU - Schneider, G

AU - Uecker, H

N1 - ID number: ISI:000245008600005

PY - 2007

Y1 - 2007

U2 - 10.1002/mana.200410490

DO - 10.1002/mana.200410490

M3 - Article

VL - 280

SP - 408

EP - 422

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 4

ER -